Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Giddiness, tingling sensation in limbs, insulin given to control blood sugar, MRI done. Prescribed medication

MY FATHER HAD GIDDINESS AND TINGLING SENSATION IN LIMBS AND WAS ADMITTED TO HOSPITAL EARLY MORNING AT 7 O CLOCK BUT AFTER 3 HRS HE FELT BETTER HE WAS GIVEN INSULIN TO CONTROL BLOOD SUGAR THAT WAS 225 THAT MORNING.AS OF NOW HE IS ADVISED TO TAKE EPTION 100 MG 3 TIMED FRISIUM 5 MG TWICE DAILY AND LOSAR 50 MG TWICE DAILY. MRI REPORT HAS NO ABNORMALITY SOME FOCAL CALIFICATION IS REPORTED IN LEFT PARIETAL LOBE WHERE CAN I GET BEST TREATMENT FOR HIM.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
Hi,

Thanks for writing to health care magic.

Hypoglycemia that is low blood sugar can cause some of those complaints you are mentioning. Was a blood sugar level done at that time? If so what is the report like? One should monitor blood sugar level in any patient who is on insulin.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatric
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor